# SDR USAABB95002

- Difficulty date: October 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N647US
- Make and model: Boeing 767201
- Aircraft serial: 23899
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wiring
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FRA - FLT 893 - DURING TEST, FOUND LEFT AISLE FLOOR EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPAIRED WIRING AND RELAMPED SOME SOCKETS.  (X)
